EconPapers    
Economics at your fingertips  
 

Optimal Rational Approximations by the Modified Fourier Basis

Arnak V. Poghosyan () and Tigran K. Bakaryan ()

Abstract and Applied Analysis, 2018, vol. 2018, 1-21

Abstract: We consider convergence acceleration of the modified Fourier expansions by rational trigonometric corrections which lead to modified-trigonometric-rational approximations. The rational corrections contain some unknown parameters and determination of their optimal values for improved pointwise convergence is the main goal of this paper. The goal was accomplished by deriving the exact constants of the asymptotic errors of the approximations with further elimination of the corresponding main terms by appropriate selection of those parameters. Numerical experiments outline the convergence improvement of the optimal rational approximations compared to the expansions by the modified Fourier basis.

Date: 2018
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2018/1705409.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2018/1705409.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:1705409

DOI: 10.1155/2018/1705409

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-28
Handle: RePEc:hin:jnlaaa:1705409